# SDR CALA9700106

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT NR 6 SLAT CHAFED AND GOUGED AT INBOARD END, 12 INCHES UP FROM L/E TIP.  THE SLAT WAS REPAIRED IAW ECRA 5750-02573.
